# SDR DALA1234870926

- Difficulty date: April 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SIDE SKIN IS CRACKED AT LATCH FITTING CLIP ATTACH.  REMOVED FASTENERS FOR ACCESS, STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAR DOUBLER IAW SRM 52- 05.
